Taxatere and permanant baldness

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

taxmademebald
New Member


Date Joined Jan 2009
Total Posts : 17
   Posted 1/14/2009 3:04 AM (GMT -7)   
Hi everyone, as you can see from this title Taxatere has made me permanantly bald.
I finished tax in Jan '05 and still cant go out without a wig or scarf.
The company SA know about me and others that its happened to but refuse to help us with the finacial burden that this 'kept secret' has left us with.
i have had a written letter from them admitting that it does happen but thats it.
I am starting a campaign against them for financial help (scalp treatment and costs of top quality wigs etc for rest of my life) and would like to hear from anyone else that this has happend to.
Oncologists are still NOT informing patients that this is a possibilty and this is WRONG. We should be warned -i was told my hair would grow back and never gave it another thought.
So, please if you have had this happen to you please contact me.
For any doughters if you give me your email address i can forward their letter to you - it is in french though.
Shirley X

barkyboys
Veteran Member


Date Joined Jul 2003
Total Posts : 1564
   Posted 1/14/2009 5:12 AM (GMT -7)   
Dear Shirley,
I don't know anyone this has happened to, and I didn't have taxatere, but I was just curious... if your oncologist had told you there was a tiny chance that alopecia would be permanent, would you have had the treatment anyway?

I really am sorry that you have this problem and that it is causing you so much emotional pain. But if the company acknowledges this side effect and it was your oncologist who just didn't tell you... maybe your efforts to get reparitions from the drug company are misplaced.

Good luck to you,
BEV
"There's a difference between a philosophy and a bumper sticker."  --Charles Schulz


taxmademebald
New Member


Date Joined Jan 2009
Total Posts : 17
   Posted 1/14/2009 7:46 AM (GMT -7)   
The drugs company do not tell oncs that it might happen so unless they see it to one of their patients they dont know it happens either. SA also changed their wording last year after it happened to another lady in the USA but when it happened to me it didnt say this.
Having been left with a large financial burden the least this company could do would be to supply my wigs - because if its true what they say that its only 4 or 5 women it wont brake their bank will it. On the other hand if its more than that..............
So what are they scared of?

I have had a recent email from my onc saying that sinse he reported my case there has been more cases of it happening all over the world. The more this drug is used the more women will have this disfigurment.

Your question is difficult to answer, had i been told it might happen but highly unlikely i possibly would have thought 'it wont happen to me', if i had been told it will definatly happen than no i wouldnt have had it and asked for a different drug. This happend when i was a young 47 and you cant imagin the grief its caused me, how i cant live a normal life and how its affected my self estime. I feel so ugly and nothing will change that apart fom my hair comming back.
The sooner SA realise i am not going away the quicker we can sort something out because believe me i will be shouting it from all the roof tops!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:50 AM (GMT -7)
There are a total of 2,735,238 posts in 301,285 threads.
View Active Threads


Who's Online
This forum has 151390 registered members. Please welcome our newest member, Clauddfin.
218 Guest(s), 6 Registered Member(s) are currently online.  Details
SpecialLady, reminder, Stanislav, gilly2, Not-there-yet, ljimd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer